# SDR WRLA97089

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N277WA
- Make and model: Doug MD-11
- Aircraft serial: 48743
- System (JASC): 4980 · APU Exhaust System
- Part: Door Actuator
- Part number: R618Y0M31
- Condition: Failed
- Location: Apu Exhaust
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI FOR TAKEOFF, FLIGHT CREW RECEIVED A 'APU INLET/EXHAUST DOOR ALERT', FAIL TO CLOSE INDICATION.  DUE TO MEL RESTRICTIONS, FLIGHT CREW ELECTED TO RETURN TO GATE FOR MAINTENANCE ACTION.  AIRCRAFT RETURNED TO GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE REP COMPLIED WITH MEL PROCEDURES AND ASSIGNED DEFERRAL TO APU INLET/EXHAUST DORS INOPERATIVE.  INITIAL INDICATIONS ARE THAT APU DOOR ACTUATOR HAS FAILED.  AIRCRAFT RETURNED TO SERVICE.  (M)
